For two months I have been dealing with a rash in my groin area. It burns and itches somewhat (assuming fungal). I tried mosturizer, precribed steroid cream, and prescribed antifungals and its still there. The rash is usually only slightly redder than surrounding skin but is more noticable after a shower, shaving, or when it burns. It burns at times and others is not noticeable. 2 weeks of anitfungal cream seemed to really help but now it seems to be back. The rash is worse around the thighs where the testicles are but can move down further it can also affect the anus somewhat. Urethra and under foreskin behind head also burn and are red at times. I was told I had epidimytis(6 weeks ago) which seems to have cleared up. STD tests for chlamydia and gonorhea were negative. The irritation will be soothed with exposure to air. I have been keeping the area clean and dry as well as using dove for soap. I recently recieved both flu shots which may have affected my immunity and possibly resulted in renewed burning also it has been very hot and humid here lately and I was on a coarse of antibiotics. I know my last post was similar but think I have somewhat narrowed things down since. Does anyone have any suggestions or ideas?
I remember replying to the last post that it sounded like balanitis. From the symptoms that you have narrowed down it sounds like a fungal infection only which is causing intertrigo. An intertrigo usually appears red and raw-looking, and may also itch, ooze,burn and be sore.
Please keep the area clean and apply some topical antiseptics. Also wear loose-fitting cotton clothing and use an antibacterial soap or mild soap like dove. Avoid any kind of cosmetics. Topical zinc oxide cream like Sudocrem, Desitin are very helpful(apply with a paper towel and not directly with hands).Application of mild steroid cream like dermacort also helps. For the itching please take some over the counter antihistaminic like Benadryl or Claritin.In case the symptoms persist then antifungals may be needed. Please consult a dermatologist in that case.
I hope it helps. Take care and God bless.
Things seemed to be getting better then it came back. For about a week the urethra discomfort at the tip was there again. The burning in the thighs and folds by the groin returned really intenseley. Sweating seems to be present or cause the burning. The urethra is slightly swollen on one side and only irritated at the tip. It doesnt burn with urination. Just on and off throughout the day. Urethra discomfort comes and goes and can often be reliveved by changing positions ect. The symptoms seem to be worse at night and always have been. Ive continued keeping the area clean and dry and applying prescribed ketoderm to the area seems to help but not actually clear it up. The has been on going for 3 months now and is becoming really depressing. I bought some herbal Candida stop and will try that then the zic oxide creams that you recommended. The burning can be quite severe. There isnt any noticable rash. Just slight redness around the urethra and in thigh creases. They definately seem related though as the severity in one is followed by the other.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.